Alert archive / North Dakota / Flood Watches in 2007

Flood Watch 2, NWS Bismarck, ND

June 6, 200722 counties in North Dakota

NWS Bismarck, ND issued this flood watch at Jun 6, 2007, 3:41 AM MDT for 22 counties in North Dakota. It took effect at Jun 6, 2007, 6:00 PM MDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2007, 3:41 AM MDT (09:41 UTC)
In effect from
Jun 6, 2007, 6:00 PM MDT
Expired
Jun 7, 2007, 9:23 AM MDT
In force
15 hr
Issued by
NWS Bismarck, ND
Flood severity
None
All 22 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Wells County, ND, Williams County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2007-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2007-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1901 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KBIS 060941
FFABIS

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
441 AM CDT WED JUN 6 2007

...THUNDERSTORMS AND RAIN...HEAVY AT TIMES...CAN BE EXPECTED IN
WESTERN AND NORTH CENTRAL NORTH DAKOTA TONIGHT AND THURSDAY
MORNING...

.A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE DAKOTAS TODAY AND
TONIGHT CAUSING WIDESPREAD RAIN AND THUNDERSTORMS THROUGH THURSDAY
MORNING. HEAVY RAIN IS LIKELY AT TIMES WITH TOTAL RAINFALL OF 1
TO 3 INCHES POSSIBLE. THE HEAVY RAIN COULD CAUSE SMALL STREAM
FLOODING AND MINOR FLOODING OF URBAN AREAS.

NDZ001>005-009>013-017>023-031>033-040-041-043-044-061745-
/O.NEW.KBIS.FA.A.0002.070607T0000Z-070607T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
441 AM CDT WED JUN 6 2007 /341 AM MDT WED JUN 6 2007/

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...
  NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND 
  SOUTHWEST NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN 
  NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...
  RENVILLE...ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...
  BURKE...DIVIDE...MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTH 
  CENTRAL NORTH DAKOTA...MCLEAN...MERCER...OLIVER...SHERIDAN AND 
  WELLS. IN SOUTHWEST NORTH DAKOTA...ADAMS...BILLINGS...BOWMAN...
  DUNN...GOLDEN VALLEY...HETTINGER...SLOPE AND STARK.

* FROM THIS EVENING THROUGH EARLY THURSDAY AFTERNOON

* THUNDERSTORMS AND RAIN CAN BE EXPECTED TONIGHT AND THURSDAY
  MORNING. THE RAIN WILL BE HEAVY AT TIMES WITH 1 TO 3 INCHES OF
  RAINFALL LIKELY BY NOON THURSDAY. THE HEAVY RAIN COULD CAUSE
  SMALL STREAM FLOODING AND MINOR URBAN FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
5 follow-up statements
000 
WGUS63 KBIS 061643
FFABIS

FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
1143 AM CDT WED JUN 6 2007

...THUNDERSTORMS AND RAIN...HEAVY AT TIMES...CAN BE EXPECTED IN
WESTERN AND NORTH CENTRAL NORTH DAKOTA TONIGHT AND THURSDAY
MORNING...

.A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE DAKOTAS TODAY AND
TONIGHT CAUSING WIDESPREAD RAIN AND THUNDERSTORMS THROUGH
THURSDAY MORNING. HEAVY RAIN IS LIKELY AT TIMES WITH TOTAL
RAINFALL OF 1 TO 3 INCHES POSSIBLE. THE HEAVY RAIN COULD CAUSE
SMALL STREAM FLOODING AND MINOR FLOODING OF URBAN AREAS.

NDZ001>005-009>013-017>023-031>033-040-041-043-044-070045-
/O.CON.KBIS.FA.A.0002.070607T0000Z-070607T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
1143 AM CDT WED JUN 6 2007 /1043 AM MDT WED JUN 6 2007/

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS
EVENING THROUGH THURSDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH 
  DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH 
  DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL 
  NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE...
  ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE...
  MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH 
  DAKOTA...MCLEAN...MERCER...OLIVER...SHERIDAN AND WELLS. IN 
  SOUTHWEST NORTH DAKOTA...ADAMS...BILLINGS...BOWMAN...DUNN...
  GOLDEN VALLEY...HETTINGER...SLOPE AND STARK.

* FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH THURSDAY 
  AFTERNOON

* THUNDERSTORMS AND RAIN CAN BE EXPECTED TONIGHT AND THURSDAY
  MORNING. THE RAIN WILL BE HEAVY AT TIMES WITH 1 TO 3 INCHES OF
  RAINFALL LIKELY BY NOON THURSDAY. THE HEAVY RAIN COULD CAUSE
  SMALL STREAM FLOODING AND MINOR URBAN FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
TWH
000 
WGUS63 KBIS 062011
FFABIS

FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
311 PM CDT WED JUN 6 2007

...THUNDERSTORMS AND RAIN...HEAVY AT TIMES...CAN BE EXPECTED IN
WESTERN AND NORTH CENTRAL NORTH DAKOTA TONIGHT AND THURSDAY
MORNING...

.A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE DAKOTAS TONIGHT
CAUSING WIDESPREAD RAIN AND THUNDERSTORMS THROUGH THURSDAY
MORNING. HEAVY RAIN IS LIKELY AT TIMES WITH TOTAL RAINFALL OF 
1 TO 3 INCHES POSSIBLE. THE HEAVY RAIN COULD CAUSE SMALL STREAM
FLOODING AND MINOR FLOODING OF URBAN AREAS.

NDZ001>005-009>013-017>023-031>033-040-041-043-044-070415-
/O.CON.KBIS.FA.A.0002.070607T0000Z-070607T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
311 PM CDT WED JUN 6 2007 /211 PM MDT WED JUN 6 2007/

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS
EVENING THROUGH THURSDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH 
  DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH 
  DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL 
  NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE...
  ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE...
  MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH 
  DAKOTA...MCLEAN...MERCER...OLIVER...SHERIDAN AND WELLS. IN 
  SOUTHWEST NORTH DAKOTA...ADAMS...BILLINGS...BOWMAN...DUNN...
  GOLDEN VALLEY...HETTINGER...SLOPE AND STARK.

* FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH THURSDAY 
  AFTERNOON

* THUNDERSTORMS AND RAIN CAN BE EXPECTED TONIGHT AND THURSDAY
  MORNING. THE RAIN WILL BE HEAVY AT TIMES WITH 1 TO 3 INCHES OF
  RAINFALL LIKELY BY NOON THURSDAY. THE HEAVY RAIN COULD CAUSE
  SMALL STREAM FLOODING AND MINOR URBAN FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
TWH
000 
WGUS63 KBIS 070401
FFABIS

FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
1101 PM CDT WED JUN 6 2007

...THUNDERSTORMS AND RAIN...HEAVY AT TIMES...CAN BE EXPECTED IN
WESTERN AND NORTH CENTRAL NORTH DAKOTA TONIGHT AND THURSDAY
MORNING...

.A LOW PRESSURE SYSTEM IN NORTH CENTRAL SOUTH DAKOTA WILL MOVE
SLOWLY NORTHEAST INTO MINNESOTA BY NOON THURSDAY. WIDESPREAD RAIN
AND NUMEROUS THUNDERSTORMS CAN BE EXPECTED THROUGH THURSDAY
MORNING. HEAVY RAIN IS LIKELY AT TIMES WITH TOTAL RAINFALL OF 1 TO
3 INCHES POSSIBLE. THE HEAVY RAIN COULD CAUSE SMALL STREAM
FLOODING AND MINOR FLOODING OF URBAN AREAS.

NDZ001>005-009>013-017>023-031>033-040-041-043-044-071215-
/O.CON.KBIS.FA.A.0002.000000T0000Z-070607T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
1101 PM CDT WED JUN 6 2007 /1001 PM MDT WED JUN 6 2007/

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH 
  DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH 
  DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL 
  NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE...
  ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE...
  MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH 
  DAKOTA...MCLEAN...MERCER...OLIVER...SHERIDAN AND WELLS. IN 
  SOUTHWEST NORTH DAKOTA...ADAMS...BILLINGS...BOWMAN...DUNN...
  GOLDEN VALLEY...HETTINGER...SLOPE AND STARK.

* THROUGH THURSDAY AFTERNOON

* THUNDERSTORMS AND RAIN CAN BE EXPECTED TONIGHT AND THURSDAY
  MORNING. THE RAIN WILL BE HEAVY AT TIMES WITH 1 TO 3 INCHES OF
  RAINFALL LIKELY BY NOON THURSDAY. THE HEAVY RAIN COULD CAUSE
  SMALL STREAM FLOODING AND MINOR URBAN FLOODIN

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS63 KBIS 070933
FFABIS

FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
433 AM CDT THU JUN 7 2007

...RAIN AND A FEW THUNDERSTORMS CAN BE EXPECTED IN WESTERN AND
CENTRAL NORTH DAKOTA THIS MORNING...
.A LOW PRESSURE SYSTEM IN SOUTHEAST NORTH DAKOTA WILL MOVE SLOWLY
NORTHEAST INTO MINNESOTA TODAY. WIDESPREAD RAIN AND A FEW
THUNDERSTORMS CAN BE EXPECTED. THE RAIN MAY BE HEAVY AT TIMES IN
SOUTHWEST AND CENTRAL NORTH DAKOTA. THE HEAVY RAIN COULD CAUSE
SMALL STREAM FLOODING AND MINOR FLOODING OF URBAN AREAS.

NDZ001>004-009>011-017-018-020-031>033-040-041-043-044-071045-
/O.CAN.KBIS.FA.A.0002.000000T0000Z-070607T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-
DUNN-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...WILLISTON...NEW TOWN...MINOT...WATFORD CITY...
KILLDEER...CENTER...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
433 AM CDT THU JUN 7 2007 /333 AM MDT THU JUN 7 2007/

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...
NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST
NORTH DAKOTA HAS BEEN CANCELED. HEAVY RAIN IS NO LONGER EXPECTED
IN NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS MORNING...BUT THE
FLOOD WATCH HAS BEEN UPGRADED TO A FLOOD WARNING AND FLASH FLOOD
WARNING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA.

$$

NDZ005-012-013-019-021>023-071745-
/O.CON.KBIS.FA.A.0002.000000T0000Z-070607T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROLETTE-MCHENRY-PIERCE-MERCER-MCLEAN-SHERIDAN-WELLS-
INCLUDING THE CITIES OF...ROLLA...TOWNER...RUGBY...BEULAH...
HAZEN...GARRISON...MCCLUSKY...HARVEY
433 AM CDT THU JUN 7 2007 /333 AM MDT THU JUN 7 2007/

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS
AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH
  DAKOTA...INCLUDING THE FOLLOWING COUNTIES. IN NORTH CENTRAL
  NORTH DAKOTA...MCHENRY...PIERCE AND ROLETTE. IN SOUTH CENTRAL
  NORTH DAKOTA...MCLEAN...MERCER...SHERIDAN AND WELLS.

* UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON

* RAIN AND A FEW THUNDERSTORMS CAN BE EXPECTED THIS MORNING. THE
  RAIN WILL BE HEAVY AT TIMES WITH 1 TO 2 INCHES OF RAINFALL
  LIKELY BY NOON. THE HEAVY RAIN COULD CAUSE SMALL STREAM FLOODING
  AND MINOR URBAN FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD
WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS63 KBIS 071523
FFABIS

FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
1023 AM CDT THU JUN 7 2007

...FLOOD WATCH HAS BEEN UPGRADED TO A FLOOD WARNING...

.NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT MODERATE TO
HEAVY RAINFALL HAS FALLEN ACROSS A LARGE PORTION OF CENTRAL NORTH
DAKOTA. ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN...AND AN
ADDITIONAL INCH OF RAIN WILL LIKELY FALL TODAY. THIS RAIN WILL
CAUSE RISES ON SMALL STREAMS AND SOME ROADWAYS MAY BECOME IMPASSABLE
DUE TO HIGH WATER.

NDZ005-012-013-019-021>023-071630-
/O.CAN.KBIS.FA.A.0002.000000T0000Z-070607T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROLETTE-MCHENRY-PIERCE-MERCER-MCLEAN-SHERIDAN-WELLS-
INCLUDING THE CITIES OF...ROLLA...TOWNER...RUGBY...BEULAH...
HAZEN...GARRISON...MCCLUSKY...HARVEY
1023 AM CDT THU JUN 7 2007 /923 AM MDT THU JUN 7 2007/

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND
SOUTH CENTRAL NORTH DAKOTA HAS BEEN CANCELLED. THE WATCH HAS BEEN
REPLACED BY A FLOOD WARNING.

$$

JV

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flood watch went out at Jun 6, 2:15 AM MDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 6, 2:15 AM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
315 AM CDT WED JUN 6 2007

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
THE GFS AND NAM CONTINUE TO INDICATE POTENTIAL HEAVY RAIN THIS
EVENING THROUGH THURSDAY MORNING AS THE SURFACE LOW MOVES ACROSS THE
CENTRAL PLAINS ALTHOUGH THEY DIFFER ON PLACEMENT OF HEAVIEST RAIN.
STILL HEAVY RAIN LOOKS LIKELY WITH AMOUNTS OF 2 TO 3 INCHES POSSIBLE
IN SOME AREAS.  WILL LEAN TOWARD THE GFS SOLUTION AND WILL ISSUE A
FLOOD WATCH FOR WESTERN AND NORTH CENTRAL ND FROM 7 PM CDT THIS
EVENING THROUGH 1 PM CDT THURSDAY.

A LINE OF THUNDERSTORMS IS JUST NOW MOVING INTO WESTERN ND...BUT
AIRMASS BECOMES MORE STABLE WITH EASTWARD MOVEMENT.  SCATTERED TSTMS
IN SOUTH CENTRAL ND HAVE BEEN WEAKENING OVER THE PAST HOUR AND
EXPECT THE SAME TO HAPPEN TO THE TSTMS IN THE NORTHWEST.  VAD WIND
PROFILE FROM BISMARCK AND MINOT RADARS INDICATE LOW LEVEL JET OF 40
TO 50 KTS WHICH SHOULD MOVE EAST THROUGH THE MORNING...AND INTO
MINNESOTA BY AFTERNOON.  STILL SHOULD BE PLENTY OF CAPE THROUGH THE
DAY THROUGH THE EVENING FOR SEVERE WEATHER POTENTIAL. PROBLEM IS
THAT THERE WILL BE A FAIRLY STRONG CAP SO FOR TODAY WILL KEEP THE
POPS DOWN. POTENTIAL FOR HEAVY RAIN WILL INCREASE AS THE SURFACE LOW
MOVES ALONG THE SOUTH DAKOTA BORDER TONIGHT AND THURSDAY MORNING.
CONDITIONS SHOULD IMPROVE AFTER THAT AS THE SURFACE LOW EXITS THE
REGION. IN ADDITION TO THE RAIN...STRONG WINDS LIKELY ON THE BACK
SIDE OF THE LOW THURSDAY.  WINDS MAY REACH HEADLINE CRITERIA BUT
WILL NOT MENTION AT THIS TIME. GFS SHOWS FAIRLY SIGNIFICANT
SUBSIDENCE DEVELOPING AT MID LEVELS THURSDAY AFTERNOON...SO EXPECT
CHANCE OF PRECIP TO DIMINISH FROM THE NORTHWEST. WILL NOT MENTION
PRECIP FRIDAY OR FRIDAY NIGHT...FLOW ALOFT SHOULD BE NORTHWEST OR
NEARLY WEST WITH WEAK SHORT WAVES MOVING THROUGH BUT DOESNT LOOK
LIKE ENOUGH ENERGY ASSOCIATED WITH THEM TO CAUSE PRECIP.

.LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT...
A SHORT WAVE ON SATURDAY...AND THEN THE APPROACH OF AN UPPER LONG
WAVE TROUGH WILL BRING THE THREAT OF THUNDERSTORMS SEVERAL TIMES
DURING THE EXTENDED FORECAST.

&&

.AVIATION...
VERY ACTIVE DAY FOR STRONG THUNDERSTORMS ON TAP FOR NORTH DAKOTA.
PEAK ACTIVITY WILL BE FROM 08Z-12Z AND THEN AGAIN FROM 20Z-04Z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY AFTERNOON FOR
NDZ001>005-009>013-017>023-031>033-040-041-043-044.

&&

TSW/RL
Hazardous weather outlook, Jun 6, 3:27 AM MDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
427 AM CDT WED JUN 6 2007

NDZ001>005-009>013-017>023-031>033-040-041-043-044-070930-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
427 AM CDT WED JUN 6 2007 /327 AM MDT WED JUN 6 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT FOR TONIGHT THROUGH EARLY AFTERNOON
THURSDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE STATE
TODAY AND TONIGHT BRINGING THUNDERSTORMS...SOME SEVERE AND WITH
HEAVY RAIN TO THE AREA. RAIN WILL DEVELOP LATER TONIGHT AND
CONTINUE THROUGH THE MORNING THURSDAY AND WILL BE HEAVY AT TIMES.
1 TO 3 INCHES OF RAIN IS POSSIBLE TONIGHT AND THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

NDZ025-034>037-042-045>048-050-051-070930-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
427 AM CDT WED JUN 6 2007 /327 AM MDT WED JUN 6 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT...SOME
COULD BE SEVERE...WITH HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND AGAIN SUNDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:54 AM MDTSevere Thunderstorm WarningBISWilliams66 min
Jun 6, 3:19 AM MDTSevere Thunderstorm WarningBISMcIntosh41 min

Nearby

Flood Watches in North Dakota, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.